# SDR P2EA99304

- Difficulty date: October 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N123NJ
- Make and model: Boeing 737230
- Aircraft serial: 22121
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 314396
- Condition: Flat
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - FLT 584 - CREW REPORTED RIGHT OUTBOARD MAIN TIRE IS FLAT.  REPLACED NR 4 MAIN TIRE ASSY PER MM 32-45-11.  REPLACED NR 3 MAIN TIRE ASSY PER MM 32-45-11.  DEFERRED ANTI-SKID SYSTEM PER MEL 32-2 CI NR M123629 ASSIGNED BY MX CONTROL. (M)
